# SDR P5CA9500176

- Difficulty date: May 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N831FT
- Make and model: Boeing 747121
- Aircraft serial: 19648
- System (JASC): 5610 · Flight Compartment Windows
- Part: Chord
- Part number: 65B0761612
- Condition: Cracked
- Location: Nr 2 Rt Window
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW WINDOW NR 2 RIGHT, FOUND CRACK IN UPPER CHORD INBOARD SIDE AT BS 320.  REMOVED AND REPLACED CHORD PER BOEING SRM 51-30-02.
